# SDR CA120403004

- Difficulty date: March 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 22,409 hours
- Engine: Ge GE90115B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) RETURNED TO GATE DUE TO HYD QTY LOW LT EICAS DURING TAXI OUT. THE LT HYD SYS RESERVOIR WAS CONFIRMED TO BE PHYSICALLY LOW, BUT THERE WAS NO OBVIOUS EXTERNAL HYDRAULIC LEAKAGE SEEN.  THE AIRPLANE WAS THEN ROUTED TO THE HANGAR FOR INVESTIGATION.  DURING TROUBLESHOOTING THE LT HYD SYSTEM RESERVOIR WAS REPLENISHED TWICE, BUT STILL RESULTING IN HYD FLUID DEPLETING WHEN HYD PUMPS WERE OPERATED. MAINTENANCE THEN SUSPECTED HYDRAULIC LINE LEAKAGE INTERNAL TO THE LT WING TANK. LT WING TANK FUEL SAMPLE CONFIRMED HYDRAULIC CONTAMINATION.  THE LT WING TANK WAS EMPTIED AND VENTED.  FURTHER INVESTIGATION ISOLATED THE HYDRAULIC LEAKAGE TO THE REF A HYDRAULIC PRESSURE TUBE, DUE TO CHAFING ON THE REF B CLAMP, AT RIB 13, WING STA 520.5, 208 W1201 TUBING INSTALL SHT 9, ZONE 19 MARK-UP ATTACHED.  THE REF B CLAMP AT RIB 13 WAS FOUND WITH THE PORTION OF THE YELLOW PLASTIC GROMMET MISSING, WHICH ALLOWED THE METAL CLAMP TO CONTACT THE TOP SIDE OF THE HYD TUBE.  NOTE CHAFING MARKS ON TOP OF CLAMP, INTENTIONALLY OPENED UP AND INVERTED FOR CLARITY.  FURTHER INSPECTION OF SAME PN CLAMPS JUST FURTHER INBD ALSO SHOWED AT 1 ADDITIONAL LOCATION SIMILAR SIGNS OF YELLOW GROMMET DETERIORATION.
